The cohomological dimension of the quotient field of the two dimensional complete local domain
Compositio Mathematica, Volume 79 (1991) no. 2, p. 157-167
@article{CM_1991__79_2_157_0,
     author = {Kuzumaki, Takako},
     title = {The cohomological dimension of the quotient field of the two dimensional complete local domain},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {79},
     number = {2},
     year = {1991},
     pages = {157-167},
     zbl = {0731.13010},
     mrnumber = {1117338},
     language = {en},
     url = {http://www.numdam.org/item/CM_1991__79_2_157_0}
}
Kuzumaki, Takako. The cohomological dimension of the quotient field of the two dimensional complete local domain. Compositio Mathematica, Volume 79 (1991) no. 2, pp. 157-167. http://www.numdam.org/item/CM_1991__79_2_157_0/

[1] Abhyankar, S.; Resolution of singularities for arithmetical surfaces. In Arithmetical Algebraic Geometry, New York: Harper and Row, (1963), 111-152. | MR 200272 | Zbl 0147.20503

[2] Artin, M.; Dimension cohomologique: Premiers r├ęsultats, in SGA 4, Tome 3, Lecture Notes in Mathematics 305, (1973), 43-63. | Zbl 0269.14007

[3] Bloch, S. and Kato, K.; p-adic ├ętale coholology. Publ. Math. I.H.E.S. 63 (1986) 107-152. | Numdam | MR 849653 | Zbl 0613.14017

[4] Gabber, O.; A lecture at I.H.E.S. on March in 1981.

[5] Hironaka, H.; Desingularization of excellent surface. Lecture at Advanced Seminar in Algebraic Geometry, Bowdoin College, Summer 1967, notes by Bruce Bennett.

[6] Kato, K.; A generalization of local class field theory by using K-groups, I. J. fac. Sci. Univ. Tokyo Sec. IA 26 (1979) 303-376: II Ibid 27 (1980) 602-683: III ibid 29 (1982) 31-34. | MR 550688 | Zbl 0428.12013

[7] Kato, K.; Galois cohomology of complete discrete valuation fields. Lecture Notes in Mathematics 967 (1982) 215-238. | MR 689394 | Zbl 0506.12022

[8] Kato, K. and Kuzumaki, T.; The dimension of fields and algebraic K-theory. Journal of Number Theory Vol. 24 No. 2 (1986) 229-244. | MR 863657 | Zbl 0608.12029

[9] Matumura, H.; Commutative Algebra. W. A. Benjamin Co., New York 2nd ed. (1980). | MR 575344

[10] Merkuriev, A.S. and Suslin, A.A.; K-cohomology of Severi-Brauer variety and norm residue homomorphism. Math. USSA-Izv. 21 (1984) 307-340. | Zbl 0525.18008

[11] Milnor, J.; Introduction to algebraic K-theory. Ann. Math. Stud. 72 (1971). | MR 349811 | Zbl 0237.18005

[12] Saito, S.; Arithmetic on two dimensional local rings. Invent. Math. 85 (1986) 379-414. | MR 846934 | Zbl 0609.13003

[13] Satz, S.S.; Profinite groups, arithmetic and geometry. Ann. Math. Stud. 67 (1972). | MR 347778 | Zbl 0236.12002

[14] Serre, J.-P.; Cohomologie Galoisienne. Lecture Notes in Mathematics 5 (1965). | MR 201444 | MR 1324577 | Zbl 0136.02801

[15] Serre, J.-P.; Sur la dimension cohomologique des groupes profinis. Topology 3 (1965) 413-420. | MR 180619 | Zbl 0136.27402